# SDR R61A2023040600219

- Difficulty date: March 30, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N435YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000423
- Aircraft time: 20,137 hours, 13,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001199
- Condition: Inoperative
- Location: Zone 100
- Part time: 44,522 hours, 28,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH EXIT SIGN AND DOOR LIGHT DO NOT ILLUMINATE. R&R AFT RH ELPU.
